Church of Ireland Home

Synod 2018

Day 2

Day 2

Friday 11th May – Provisional Timetable (subject to alteration)


10am – 12 noon
Reading from Holy Scripture and Prayer
Formal business and communications
Report of the Representative Church Body (not more than 2 hours, inclusive of related motions)
(Including reports of the Church of Ireland Clergy Pensions Trustee Limited and the Church of Ireland Pensions Board)
Motion No. 10 (Representative Church Body – Allocations)
Motion No. 11 (Safeguarding levy)
Motion No. 12 (Pensions Board)
Motion No. 13 (Private member’s motion – fossil fuels)

12–12.15 – Coffee Break

12.15–1pm
Commission on Ministry (45 mins)

1pm – 2pm Lunch

2–3.30pm 
Answers to requests for information (if any) (SO 51)
Informal Session (on Church of Ireland chaplaincies in Belfast and Dublin) (1 hr)
Church of Ireland Marriage Council (30 mins)

3.30–3.45pm – Coffee break

3.45–4.30pm               
Liturgical Advisory Committee (45 mins)
Motion No. 14 (Liturgical Advisory Committee – Special Resolution)
Motion No. 15 (Liturgical Advisory Committee – Special Resolution)

4.30–6pm
Commission for Christian Unity and Dialogue (1 hr)
Covenant Council (30 mins)
Motion No. 16 (Covenant Council – membership)
Motion No. 17 (Covenant Council – John Wesley Day)


If business listed for any period is completed before the hour appointed, reports listed for Saturday afternoon will be taken in reverse order, commencing with the Church of Ireland Youth Department. References in this motion to a “report” shall include any motions accompanying such report on the agenda paper.